# SDR SWAA2021071514465

- Difficulty date: September 7, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 73,684 hours, 44,016 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT BULKHEAD TO SIDEWALL SUPPORT ANGLE AT FWD CARGO BAY BS500D RBL25 WL157. / REMOVED AND REPLACED ON AFT BULKHEAD TO SIDEWALL SUPPORT ANGLE AT FCB BS 500D S-19R - S-26R. ITEM 7530202 PO # 800475 LOCATED AND DRILLED IAW SRM 51-40-05; SRM 51-40-02 AND DWG 143A7902 80641U 17SEPT20
